GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

18 publications using GAP in the category "Topological groups, Lie groups"

[B01] Baker, M. D., Link complements and the Bianchi modular groups, Trans. Amer. Math. Soc., 353 (8) (2001), 3229–3246.

[BM99] Barbasch, D. and Moy, A., Classification of one $\rm K$-type representations, Trans. Amer. Math. Soc., 351 (10) (1999), 4245–4261.

[CN10] Campbell, P. S. and Nevins, M., Branching rules for ramified principal series representations of GL(3) over a $p$-adic field, Canad. J. Math., 62 (1) (2010), 34–51.

[CLY04] Chua, K. S., Lang, M. L., and Yang, Y., On Rademacher's conjecture: congruence subgroups of genus zero of the modular group, J. Algebra, 277 (1) (2004), 408–428.

[C05] Cochet, C., Kostka numbers and Littlewood-Richardson coefficients, in Integer points in polyhedra—geometry, number theory, algebra, optimization, Amer. Math. Soc., Providence, RI, Contemp. Math., 374 (2005), 79–89.

[CGL93] Cohen, A. M., Griess Jr. , R. L., and Lisser, B., The group $L(2,61)$ embeds in the Lie group of type $E_8$, Comm. Algebra, 21 (6) (1993), 1889–1907.

[CZ13] Coquereaux, R. and Zuber, J., Drinfeld doubles for finite subgroups of $\rm SU(2)$ and $\rm SU(3)$ Lie groups, SIGMA Symmetry Integrability Geom. Methods Appl., 9 (2013), Paper 039, 36.

[E13] Essert, J., A geometric construction of panel-regular lattices for buildings of types $\tilde A_2$ and $\tilde C_2$, Algebr. Geom. Topol., 13 (3) (2013), 1531–1578.

[GAE07] Gross, D., Audenaert, K., and Eisert, J., Evenly distributed unitaries: on the structure of unitary designs, J. Math. Phys., 48 (5) (2007), 052104, 22.

[LP02] Lansky, J. and Pollack, D., Hecke algebras and automorphic forms, Compositio Math., 130 (1) (2002), 21–48.

[LT18] Long, D. D. and Thistlethwaite, M. B., Zariski dense surface subgroups in $\rm SL(4,\Bbb Z)$, Exp. Math., 27 (1) (2018), 82–92.

[LP01] Lubotzky, A. and Pak, I., The product replacement algorithm and Kazhdan's property (T), J. Amer. Math. Soc., 14 (2) (2001), 347–363.

[M06] Moreau, A., Indice du normalisateur du centralisateur d'un élément nilpotent dans une algèbre de Lie semi-simple, Bull. Soc. Math. France, 134 (1) (2006), 83–117.

[R17] Radu, N., A lattice in a residually non-Desarguesian $\tilde A_2$-building, Bull. Lond. Math. Soc., 49 (2) (2017), 274–290.

[R00] Reeder, M., Formal degrees and $L$-packets of unipotent discrete series representations of exceptional $p$-adic groups, J. Reine Angew. Math., 520 (2000), 37–93
(With an appendix by Frank Lübeck).

[SS16] Savchuk, D. M. and Sidki, S. N., Affine automorphisms of rooted trees, Geom. Dedicata, 183 (2016), 195–213.

[S02] Stroppel, M., Locally compact groups with few orbits under automorphisms, in Proceedings of the 16th Summer Conference on General Topology and its Applications (New York), Topology Proc., 26 (2001/02), 819–842.

[PR14] van Pruijssen, M. and Román, P., Matrix valued classical pairs related to compact Gelfand pairs of rank one, SIGMA Symmetry Integrability Geom. Methods Appl., 10 (2014), Paper 113, 28.